It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Also, you just have to assume, any time you take Plan B, that it's going to affect your cycle in some way. It's a mega dose of hormones, which, when you think about it, since the pill screws up your body seven ways from Sunday anyways, then you're loading up on a ton more in Plan B, then it's going to screw it up even more. So.... it really shouldn't be too much of a surprise that you're having these problems. Sometimes after taking it, it can take a cycle or two to get back to normal. Just how it goes. I think it just depends on where in your cycle time you actually took it, on how badly it will affect your body, not to mention your sensitivity to the hormones. Some women's bodies just don't react well to fake hormones at all, so there's that to consider, also.





All times are GMT -7. The time now is 09:09 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!